The last couple of times I've injected Victoza into my thigh I have gotten a large welt with a lump under it. The welt itches. The lump turns into a bruise. I do not get this when I inject into my abdomen. It's a new problem. I was injecting into my thigh successfully. What am I doing wrong?
I have been injecting Victoza for over a year now and the only time I get a lump under the skin is when I don’t inject deep enough. I must add that I only inject in the stomach as every time I try my thigh it hurts too much. The lumps always itch and leave a bruise.
It could be that you are hitting muscle. Fat hurts less, which is why the stomach is preferred on most people. My chances of irritated/bruised sites go up when I inject in my thighs, whether it is victoza or insulin.
I get bruising whenever I inject Levemir or Victoza in my thigh. Are you on a higher dose of Victoza?
I'm on 1.2. I must be injecting into the muscle in my thigh instead of fat. I think I'll stick to my stomach from now on.
I get the occasional welt/lump/bruise too with the thigh injection. I suspect that one of a couple things might be happening. First, I often suspect that I actually end up injecting between some skin layers and not into the fat. Second, as someone else noted, it could be an injection into the muscle. Third, I have to make sure that my thigh is not tensed/tight.
Anyhow, just some thoughts.